JournalsrsmupVol. 131pp. 1–14

Boundary integral for the Ramachandran index

  • Paolo Antonini

    Faculté des Sciences d'Orsay, France
Boundary integral for the Ramachandran index cover
Download PDF

Abstract

The computation for the Ramachandran index for Galois coverings and foliations is reduced to a solely boundary computation. This is a reminescence of the classical theory.

Cite this article

Paolo Antonini, Boundary integral for the Ramachandran index. Rend. Sem. Mat. Univ. Padova 131 (2014), pp. 1–14

DOI 10.4171/RSMUP/131-1